sexologist-icon
Low blood flow in periods
I used to have continuous blood flow in my periods(5 day cycle). But since few months my blood flow is decreased, it got down to 2days and the remaining days flow is very less. Im really concerned about that. What do you think might me the reason? As far as I know this is not normal at this age? Help me out
119 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Neelima Deshpande
Sexologist 26 yrs exp Pune

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Thank you for your question. I'm sorry you are worried about your periods. It is actually very common to have changes in flow, duration and length of cycle and this can happen at your age too. There can be many causes including hormonal changes, recent illness, weight gain or loss, stress, moving home or to hostel, change in eating habits, workplace stress, loss or grief over loss of near or dear ones, financial insecurity, confusion about career choice. So its not necessary that the periods are abnormal. They just follow your life patterns and reflect back to you your need to take care of yourself better. You could consult a gynaecologist who will do the necessary tests to rule out infection or hormonal problems. You can make other changes under their guidance or by your self. This includes exercise, good sleep,positive mental attitude and attention to nutrition. You will find that your periods will gradually return to normal. Do remember that normal is very individual and can vary in the same person over time. See your gynaecologist who can reassure you. best wishes
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.